Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from hair loss, bald patches on scalp. Prescribed iross xt, morr solution, navo-phane. Cure?

i am suffering hair loss problem since last 3 years.that time also i consulted with a dermatologist he suggested hyforal and morr solution but i did not get any advantage of that and my problem was same as it was. now again i consulted with another doctor and she suggested me iross xt, morr solution,navo-phane. i am so depressed i have lost a huge proportion of my hair even my scalp is visible to all or in other words i am suffering balding problem. my doctor said this is due any hormonal problem. what should i do i am fed up with my problem
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi eric,
Thanks for writing in.
The condition you are suffering can be androgenetic alopecia .
It is a hormonal problem.
You have been given correct treatment.
Continue morr , novophane plus for 3 months .
You will see results after 3 months of continuous treatment.
Hope this helps.

Wishing you good health.

Hair nail skin specialist
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor